# SDR AWXA0000590

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 1, AFT CARGO BIN FRAME AT 727B LT SIDE CORRODED STR 25-26R.  REMOVED DAMAGED AREA, FAB''D, AND INSTALLED REPAIR PARTS IAW 737 SRM 53-00-07.
